Jump to content
Important Survey - Please Participate ×

Doctors app/prescribed med/regret it


Recommended Posts

[Ja...]

So,.I made an docs appointment a couple week back after seeing the mental health nurse,it’s been ongoing while I’ve been tapering,I’m on my 3rd day from a drop from 9mg to 8mg of diazepam,and had been doing ok,The withdrawals I’d experienced before my last drop are relatively the same as this drop so nothing new.so the appointment was yesterday afternoon and I was really reluctant to go,.I felt quite bad in the morning but after catching an hours sleep I felt ok,still reluctant to go I went anyway,.I came away from the doctors with a prescription for PREGABALIN,.So anyway even though I felt orite most of yesterday,around 9pm i took 1 50mg tablet and lay down in bed,it did relax me and I fell asleep,.I woke about 1.30am,.I hadn’t took my usual night 2.5mg diazepam dose so I got up weighed it and took that,.This morning I woke around 6.30 feeling ok,I got up an hour later and took my my usual just under 2mg diazepam,.and another 50 mg pregabalin,.My thought process trying this was that it will help me with the taper,and stupidly trying it out,an hour after I felt really calm but with a very low mood and sedated,I very quickly new this isn’t for me taper or no taper,I slept it of untill about 11.am,and got up and felt better but with a foggy head,I took my afternoon Valium dose and untill  6 tonight just felt like crap,..weeks ago before getting my dosage down weighed properly,my daily dose was making feel worse,.this was just like that all over again,.b4 this recently my daily dosages I barley feel anything but the withdrawals are manageable and I’ve a really good windows where you feel yourself,especially just before my last drop there,..so yea I feel I’ve let myself down and I really really hope it hasn’t hindered my taper and put me back,.I wasn’t going to put it in the furum as I really do feel shit about it,but I noticed somebody mentioning gabapentine/pregabalin in the chat section,so just a precaution for anyone else thinking about it,.if you want to feel anything like yourself I wouldn’t go near them while tapering,.I felt better just cutting,going through withdrawals and having windows,.this stuff just makes you feel totally polydrugged,I made the same mistake trying an antidepressant a month or so back while tapering and that backfired to,I did read that the gaba meds can help through withdrawal’s and that gave me the inclination to get some for it,.but for me it’s a step backwards,the only way I’d get that polydrugged like that would be for a serious mental breakdown of some sort.

 

Link to comment
Share on other sites

[Cr...]

Hi Jay, I agree about poly drugging as it makes it difficult to tell what is causing what.

I don't feel you set yourself back, but just be careful about introducing new meds as it can complicate things, especially if not done slowly.

May I make a suggestion for future posts? A lot of members have issues with focus and concentration. Posts are easier to read for many people when the content is separated into several paragraphs with spacing in between.

Like how I am doing now. You will probably get more feedback if you make a minor change in writing style. :thumbsup:

  • Like 1
Link to comment
Share on other sites

[Le...]

i did the same thing. many many others too. it is fine in a day or so. 

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...